# SDR AUS20011055

- Difficulty date: September 30, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 269A2234
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME CRACKED AT LT CLUSTER. FOUND VISUALLY AND CONFIRMED USING DYE PENETRANT INSPECTION. AIRCRAFT HAD OPERATED FOR 192.2 HOURS SINCE AD/HU269/57 AMDT2 WAS CARRIED OUT.AD/HU269/57 AMDT2 IS CARRIED OUT EVERY 200 HOURS.
